Pacific Journal of Mathematics

Disconjugacy of a self-adjoint differential equation of the fourth order.

John H. Barrett

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 25-37.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037532

Mathematical Reviews number (MathSciNet)
MR0125291

Zentralblatt MATH identifier
0105.06701

Subjects
Primary: 34.42

Citation

Barrett, John H. Disconjugacy of a self-adjoint differential equation of the fourth order. Pacific J. Math. 11 (1961), no. 1, 25--37. https://projecteuclid.org/euclid.pjm/1103037532


Export citation

References

  • [1] J. H. Barrett, Behavior of solutions of second-order self-adjoint differentialequations, Proc. AMS 8 (1955), 510-518.
  • [2] J. H. Barrett, Disconjugacy of second-order linear differential equations with non-negative coefficients, Proc. AMS 10 (1959),552-561.
  • [3] P. R. Beesack, Integral inequalities of the Wirtinger-type,Duke Math. J. 25 (1958), 477-498.
  • [4] W. J. Coles, Linear and Riccati Systems, Duke Math. J. 22 (1955), 333-338.
  • [5] W. J. Coles, A general Wirtinger-type inequality, Duke. Math. J. 27 (1960), 133-138.
  • [6] E. Hille, Non-oscillation Theorems, Trans. AMS 64 (1948), 234-252.
  • [7] W. Leighton, On self-adjoint differential equations of second-order, J. London Math. Soc. 27 (1952), 37-47.
  • [8] W. Leighton, Bounds for the solutions of a second order linear differential equation, Proc. Nat. Acad. Sci. 35 (1949), 190-191.
  • [9] W. Leighton, Principal quadratic functional,Trans. AMS 67 (1949), 253-274.
  • [10] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differ- ential equations of the fourth order Trans. AMS. 89 (1958), 325-377.
  • [11] M. Morse, Calculus of Variations in the Large, New York, 1934.
  • [12] Z. Nehari, Oscillation criteria for second-order linear differentialequations, Trans. AMS 85 (1958), 428-445.
  • [13] W. T. Reid, A comparison theorem for self-adjoint differentialequations of second order, Annals of Math. 65 (1957), 197-202.
  • [14] H. M. and R. L. Sternberg, A two-point boundary problem for ordinary self-ad joint differential equations of the fourth order, Canadian J. Math. 6 (1954), 416-419.